# SDR DALA2017073105875

- Difficulty date: July 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AFT CARGO DOOR THRESHOLD FOUND WEB BENEATH CRACKED BS 1400 TO 1420, RBL 24.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-02, ITEM 4, AND DWG 146N5401, REV A6.
